# SDR ASOA20150621060

- Difficulty date: June 21, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N15572
- Make and model: Emb EMB-145LR
- Aircraft serial: 145636
- Aircraft time: 32,278 hours, 24,685 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287503517
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG ELECTRICAL BURNING ODOR COMING FROM AROUND 5A PSU AREA.  MAINTENANCE INSPECTED THE ACFT AND DISCONNECTED THE BALLAST AT SEAT 8A AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  MAINTENANCE R & R THE 6A LIGHT ASSY, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
